# SDR USAABA07010

- Difficulty date: July 14, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 0375
- Aircraft time: 31,098 hours, 4,540 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31596
- Part serial: 0019
- Condition: Leaking
- Location: Mlg
- Part time: 12,313 hours, 1,907 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 718, PHL-FCO:  DURING FLIGHT, CREW NOTICED THE LEFT NOSE TIRE PRESSURE SLOWLY DROPPING.  FLIGHT DIVERTED TO BOS.  MAINTENANCE REPLACED BOTH NOSE TIRES.
